# SDR N6WA2013061301

- Difficulty date: June 13, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N167GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10269
- Aircraft time: 13,345 hours, 8,840 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Open
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT EXTINGUISH WHEN SWITCH IS ARMED.  FOUND EMERGENCY LIGHTS CIRCUIT BREAKER OPEN, CLOSED CIRCUIT BREAKER AND PERFORMED OP'S CHECK, OP'S CHECKED GOOD IAW AMM 33-51-00, NO DEFECTS NOTED.
